# SDR YENA2023092901158

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP OVER FRAME 76 BTW STR 29/28 RH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1229824 TASKCARD: NR-00002 ) REMOVED CORROSION ON SHEAR CLIP OVER FR76 BTW STR 29/28 RH FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SHEAR CLIP IAW EMB E190 SRM 51-12-01 , 51-10-03, 51-75-16, 51-41-02. REFERENCE TOMX NR# 00219 FOR ALL WORK ACCOMPLISHED. REF TOMX W.O. 239JB/ 2301 / E190 / B8 CHECK.
